{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,5]],"date-time":"2026-03-05T03:27:36Z","timestamp":1772681256346,"version":"3.50.1"},"reference-count":0,"publisher":"Journal of Nepal Medical Association (JNMA)","issue":"225","license":[{"start":{"date-parts":[[2020,5,30]],"date-time":"2020-05-30T00:00:00Z","timestamp":1590796800000},"content-version":"unspecified","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by\/4.0"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["J Nepal Med Assoc"],"abstract":"<jats:p>Amitraz is a formamidine group of compounds used in many parts of the world as an agriculturalpesticide and an ectoparasiticide. Amitraz intoxication secondary to the oral, dermal or inhalationalroutes, both accidental and suicidal, has been encountered in humans leading to severe life-threateningside effects. Only very few cases of amitraz toxicity have been reported to date. This emphasizesthe importance to ascertain amitraz intoxication from more commonly encountered pesticides likeorganophosphorus poisoning to avoid erroneous management of the patient. We report a case of atwenty-seven-year-old man who presented to the emergency room following suicidal ingestion ofamitraz with the clinical manifestations of vomiting, altered sensorium, bradycardia and hypotensionand complete recovery following supportive management.<\/jats:p>","DOI":"10.31729\/jnma.4919","type":"journal-article","created":{"date-parts":[[2020,11,2]],"date-time":"2020-11-02T19:36:22Z","timestamp":1604345782000},"source":"Crossref","is-referenced-by-count":3,"title":["Amitraz Poisoning - Tale of an Unusual Pesticide Poisoning: A Case Report"],"prefix":"10.31729","volume":"58","author":[{"given":"Olita","family":"Shilpakar","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Bipin","family":"Karki","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Bibek","family":"Rajbhandari","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"16919","published-online":{"date-parts":[[2020,5,30]]},"container-title":["Journal of Nepal Medical Association"],"original-title":[],"link":[{"URL":"https:\/\/www.jnma.com.np\/jnma\/index.php\/jnma\/article\/download\/4919\/3164","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/www.jnma.com.np\/jnma\/index.php\/jnma\/article\/download\/4919\/3164","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2020,11,2]],"date-time":"2020-11-02T19:36:22Z","timestamp":1604345782000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.jnma.com.np\/jnma\/index.php\/jnma\/article\/view\/4919"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2020,5,30]]},"references-count":0,"journal-issue":{"issue":"225","published-online":{"date-parts":[[2020,5,30]]}},"URL":"https:\/\/doi.org\/10.31729\/jnma.4919","relation":{},"ISSN":["1815-672X","0028-2715"],"issn-type":[{"value":"1815-672X","type":"electronic"},{"value":"0028-2715","type":"print"}],"subject":[],"published":{"date-parts":[[2020,5,30]]}}}